Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Red spots, rashes on left arm and chest. History of spinal arthritis, degenerative disc disease. Causes and cure?

On Saturday, I got these red spots (thousands of them) on my left arm and on my chest near the collar bone area. I have not been injured and there s no reason I can come up with as to the cause of this rash(?). The skin is still smooth. I am certain it is Petechia. However, what would cause this? I m a 44 y/o woman. I deal with chronic pain caused by spinal arthritis , degenerative disc disease , bulging and herniated discs, etc.
Asked On : Sat, 16 Mar 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

You are having purpura.

There many causes.

It may be due to some internal disease due to drugs you take.

It may be without cause... idiopathic.

A detailed history, keen examination and thorough investigations may be needed to elicit the cause.

Forthat you consult dermatologist or hematologist.

He will give perfect treatment after the diagnosis.

I hope you got my snswer.


Dr. Ilyas Patel MD
Answered: Sat, 6 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor